# SDR SIMA980101

- Difficulty date: January 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N536AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 536
- System (JASC): 3140 · Central Computers
- Part: Multi Funct Comp
- Part number: LA4E20606HM0100
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BMI - FLT 4374 - AIRCRAFT DIVERTED TO BMI AFTER SEVERAL INTERMITTENT MALFUNCTION INDICATIONS OCCURRED.  THE EMERGENCY BATTERY CHARGE FAULT GEAR PANEL LIGHTS CYCLING ALONG WITH NR 2 ENGINE MOMENTARY SURGE.  REPLACED NR 2 MFC IAW ATR JIC 31-48-81.  PERFORMED OPERATIONAL CHECK SATISFACTORILY.  RETURNED AIRCRAFT TO SERVICE.  (X)
